# SDR FDEA2020072781675

- Difficulty date: July 18, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 49291503
- Condition: Worn
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK AT APPROX BS 700 & RBL 47.50,  SEAT TRACK WORN.  INSTALLED SPLICE SEAT TRACK IAW SRM 53-70-00, FIG 1A.
